# SDR FDEA201104151492

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143N534533
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP. AFTER REMOVAL OF RT TRANSITION SIDE PANEL FOUND CRACKED   SUPPORT ANGLE BRACKET ON TRANSITION PANEL AT STA 620.0.  CRACKED SUPPORT ANGLE BRACKET AT STA 620 R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
